MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Final report.Measures taken: the drive board (pn: msp161500) was replaced.The ventilator device passed the service software tests successfully and is put back in service.
 
Event or Problem Description
Hamilton medical ag received the following incident description: "vent will not turn on with ac or battery power".There is no patient involvement.The ventilator device model hamilton-t1 is designed to use for patient transportation.In that specific configuration, if the device would be urgently needed and there is a powering issue, a consequence for a patient when ventilation is urgently needed cannot be excluded.Therefore, the event was assessed as reportable.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key21974358
Report Number3001421318-2025-00589
Device Sequence Number9197801
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)200729(240)161009
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161009
Device Catalogue Number161009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown